Authors: Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Asymptotically convergent solutions of a system of nonlinear functional differential equations of neutral type with iterated deviating arguments
Journal: Applied Mathematics and Computation
Volume: 219
Issue: 11
First page: 6197
Last page: 6203
Issue Date: 11-Feb-2013
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2012.12.030
Abstract: 
Some conditions that guarantee the existence of a family of solutions converging to zero of a system of nonlinear functional differential equations with iterated deviating arguments are given.
Keywords: Convergence to zero | Functional differential equation | Iterated deviating argument | Nonlinear system
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

7
checked on Jan 28, 2023

Page view(s)

12
checked on Jan 29, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.